IJPAM: Volume 107, No. 3 (2016)


Aykut Or$^1$, G. Selin Savaşkan$^2$, Yakup Haci$^3$
$^{1,2,3}$Department of Mathematics
Faculty of Arts and Sciences
Canakkale Onsekiz Mart University
Canakkale, TURKEY

Abstract. This paper deals with two-person non-zero sum games with interval payoffs. Graphical method to find a mixed strategy equilibrium is adapted to interval bimatrix games. In addition, interval bimatrix games Nash equilibrium is attained by graphical method. Numerical examples are also illustrated.

Received: November 5, 2015

AMS Subject Classification: 91A05, 91A10

Key Words and Phrases: interval bimatrix game, bimatrix game, interval payoff

Download paper from here.

DOI: 10.12732/ijpam.v107i3.10 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 3
Pages: 615 - 624

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).